Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Holonomy on D-branes
Author: Carey, A.
Johnson, S.
Murray, M.
Citation: Journal of Geometry and Physics, 2004; 52(2):186-216
Publisher: Elsevier Science BV
Issue Date: 2004
ISSN: 0393-0440
Statement of
Alan L. Carey, Stuart Johnson and Michael K. Murray
Abstract: This paper shows how to construct anomaly free world sheet actions in string theory with D-branes. Our method is to use Deligne cohomology and bundle gerbe theory to define geometric objects which are naturally associated to D-branes and connections on them. The holonomy of these connections can be used to cancel global anomalies in the world sheet action.
Keywords: D-branes
Deligne cohomology
DOI: 10.1016/j.geomphys.2004.02.008
Description (link):
Published version:
Appears in Collections:Aurora harvest
Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.